# SDR 2WAA201405002

- Difficulty date: May 22, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N802WA
- Make and model: Doug DC-9-83
- Aircraft serial: 53052
- Aircraft time: 50,724 hours, 34,010 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Nut
- Condition: Missing
- Location: Nr 3 Mwa
- Component: Mwa
- Component part number: 50078973
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK-AROUND,  FOUND NR 3 MWA NUT MISSING.  R & R NR 3 MWA IAW 32-40-01.
